# SDR SWAA2022032358979

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812324
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR THRESHOLD WEB HAS MULTIPLE AREAS OF CORROSION FROM STA 747-827 RBL 25 W/L 157 / AFT CARGO COMPARTMENT DOOR THRESHOLD WEB REPLACED FROM STA 747 - 827 RBL 25 W/L157 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8120 ID: 39 REV: -; AND BOEING DWG 146A8340 ID:0028 REV:- REMOVED CORROSION FROM ORIGINAL WEB; ORIGINAL THICKNESS: .045'; REMOVED: .037'; REMAINING: .008'; WEB OUT OF LIMITS IAW SRM 53-60-15-01-1 AND SRM 53-60-15-1A-1 P/N: 146A8123-24 ATAG: TN0324
